# SDR CA970507001

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010249
- Condition: Cracked
- Location: Fwd Door Actuatr
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAK FROM LEFT NACELLE HYDRAULIC LINE FROM PRESSURE SOURCE TO FORWARD DOOR ACTUATOR.
